六阶非线性边值问题的多变号解  

Multiply Sign-changing Solutions for Sixth-order Nonlinear Boundary Value Problems

在线阅读下载全文

作  者:崔亚琼[1] 李福义[1] 

机构地区:[1]山西大学数学科学学院

出  处:《山西大学学报(自然科学版)》2008年第2期151-154,共4页Journal of Shanxi University(Natural Science Edition)

基  金:国家自然科学基金(10771128);山西省自然科学基金(2006011002)

摘  要:利用不动点定理和反对称延伸法研究六阶非线性边值问题变号解的存在性与多重性,当非线性项f满足一定条件时,我们得到该问题存在一个变号解.We study the existence and multiplicity of sign-changing solutions for six-order nonlinear boundary value problems by using fixed point index theory and anti-symmetrical extension method. When the nonlinearity f satisfies certain conditions,we obtain the result that this problem has a sign-changing solution.

关 键 词:六阶非线性边值问题 变号解 正解  不动点定理 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象